MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET 4F; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET 4F; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, encountered an issue with a bard picc leaking when flushed.It was indeed leaking.When d/c¿ing the picc i found that it was partially severed at approximately the 5cm mark.To complicate matters, i was not able to fully d/c the picc.I was only able to remove it half way.Met lots of resistance.Tried a few different techniques without success.The facility was good to send the patient to the hospital for further evaluation.Picc placed 07/05/2024 in the right brachial.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking powerpicc is confirmed; however, the exact cause is unknown.Two photographs of a powerpicc was returned for evaluation.An initial visual observation of the photographs showed a large circumferential split in the catheter tubing near the 5 cm depth marker.The split exhibited features similar to characteristics of flexural fatigue; however, no further details or distinguishing features of the damage could be discerned from the sample in the returned photographs which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported, encountered an issue with a bard picc leaking when flushed.It was indeed leaking.When d/c¿ing the picc i found that it was partially severed at approximately the 5cm mark.To complicate matters, i was not able to fully d/c the picc.I was only able to remove it halfway.Met lots of resistance.Tried a few different techniques without success.The facility was good to send the patient to the hospital for further evaluation.Picc placed on (b)(6) 2024 in the right brachial.No other information was provided.

Brand Name
POWERPICC CATHETER WITH SHERLOCK 3CG (TPS) STYLET 4F
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20164232
Report Number3006260740-2024-05044
Device Sequence Number17962523
Product Code LJS
UDI-Device Identifier00801741034459
UDI-Public(01)00801741034459
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number1174108D
Device Lot NumberREJN2362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown